| Model Number |
Size: 14.9cm x 14.9cm x 3.9cm |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Seroma (2069)
| Date of Event |
03/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Method: though the device was not returned, implantech performed a review of the production records.(no errors or omissions were identified that might account for the reported events.) no other reports of seromas or infection have been reported on this lot or associated sterile lot.Complaint rates remain low, and no increase in the frequency or severity of the devices has been identified.Results: no device problem was identified via review of the production records.There have been no other reports of seroma or infection with either the manufacturing lot or associated sterile lot.Conclusion: seromas and infection are known inherent risks of implant procedures and are addressed in the product labeling.
Event or Problem Description
Complainant reported that patient had left side gluteal implant diagnosed with recurring seromas and infection.Organism was identifed as mycobacterium avium.Patient has received multiple courses of oral antibiotics.(this constitutes the report for the left side device.Refer to 2028924-2023-00003 for report on the right side device involved in the same event and on the same patient).